# SDR UIEA2015080700402

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,891 hours, 16,461 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1519M89P31
- Part serial: ECDD6330
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

ENGINE INFLIGHT SHUT DOWN WHILE ON APPROACH.  LT ENG FAILED TO RESPOND TO THROTTLE MOVEMENT.  N1 STAYED AT 22%, EGT REMAINED AT HIGH OF 723 DEG C, NO LIMITS EXCEEDED.  PERFORMED INFLIGHT SHUTDOWN AT APPROX 3000 FEET.  NO EICAS MSG.  LANDING UNEVENTFUL.  VISUALLY INSPECTED COMPONENTS.  PERFORMED PIMU BITE IAW FIM 71-01-00.  REMOVED AND REPLACED LEFT ENG FUEL FILTER AND SENT FOR TESTING.  REMOVED AND REPLACED LEFT ENGINE EEC OPS CHECK GOOD IAW B767 AMM 73-21-15.&NBSP.
